# SDR SWAA2022090633780

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ORSS 297 AT LT WING 2022-410008 / [01] REMOVED AND REPLACED SUPPORT BRACKET LOCATED ORSS 297 AT LT WING AND FASTENERS IAW B737-700 SRM 51-10-02 AND DRAWING 115A3700 SHEET 31 REV -;[02] TASK CARD COMPLETED
